A robust multigrid method for discontinuous Galerkin discretizations of Stokes and linear elasticity equations

Qingguo Hong, Johannes Kraus, Jinchao Xu, Ludmil Zikatanov

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

We consider multigrid methods for discontinuous Galerkin H(div,Ω)-conforming discretizations of the Stokes and linear elasticity equations. We analyze variable V-cycle and W-cycle multigrid methods with nonnested bilinear forms. We prove that these algorithms are optimal and robust, i.e., their convergence rates are independent of the mesh size and also of the material parameters such as the Poisson ratio. Numerical experiments are conducted that further confirm the theoretical results.

Original languageEnglish (US)
Pages (from-to)23-49
Number of pages27
JournalNumerische Mathematik
Volume132
Issue number1
DOIs
StatePublished - Jan 1 2016

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A robust multigrid method for discontinuous Galerkin discretizations of Stokes and linear elasticity equations'. Together they form a unique fingerprint.

  • Cite this